Started using Sayana Press after the nurse recommended it as I was already on Depot. The needle is very small so that didn’t bother me at all and it didn’t really hurt. My skin has always been quite greasy while on Depot and Sayana Press so I did have some spots, although this seemed to calm down after some time. My mood seemed to be affected slightly negatively but this isn’t unusual for me with hormonal contraception. The reason I stopped using it was due to skin dimpling. I have an area on my stomach and my thigh where I injected that now have dents in the fat which don’t seem to be improving after a few months. There is also a little lump underneath the dent like a ball of scar tissue. I wasn’t warned about this side effect which is unfortunate as it’s something that I might have forever.
Have only been off Sayana Press for a few months so still not sure when my periods will return as this can apparently vary. Feel like I’m getting less low moods.
Cycle return to normal